Citations


On the classification of measure zero sets, preprint (1983)

cited in:

The existence of universal invariant semiregular measures on groups, Proc. Amer. Math. Soc. 99 (1987), 507-508.

cited in:

The existence of universal invariant measures on large sets, Fund. Math.133 (1989), 113-124.

cited in:

On universal semiregular invariant measures, Journal of Symbolic Logic 53 (1988), 1170-1176.

cited in:

Extensions of isometrically invariant measures on Euclidean spaces, Proc. Amer. Math. Soc. 110 (1990), 325-331.

cited in:

Extensions of measures invariant under countable groups of transformations, Trans. Amer. Math. Soc. 326 (1991), 211-226. (with A. Krawczyk).

cited in:

Paradoxical decompositions and invariant measures, Proc. Amer. Math. Soc. 111 (1991), 533-539.

cited in:

When do equidecomposable sets have equal measures?, Proc. Amer. Math. Soc. 113 (1991), 831-837.

cited in:

Strong Fubini axioms from measure extension axioms, Comment. Math. Univ. Carolinae 33.2 (1992), 291-297.

cited in:

The existence of invariant probability measures for a group of transformations, Israel J. Math. 83 (1993), 343-352.

cited in:

The existence of invariant sigma-finite measures for a group of transformations, Israel J. Math. 83 (1993), 275-287.

cited in:

The existence of nonmeasurable sets for invariant measures, Proc. Amer. Math. Soc. 121 (1994), 579-584. (with M. Penconek)

cited in:

When do sets admit congruent partitions, Quart. J. Math. Oxford (2), 45 (1994), 255-265.

cited in:

Extending invariant measures on topological groups , in: The Proceedings of the Tenth Summer Conference on Topology and Applications, Annals of the New York Academy of Sciences 788 (1996), 218-222.

cited in:

Extending isometrically invariant measures on R n - a solution to Ciesielski's query , Real Analysis Exchange 21 (1995/96), 582-589.

cited in:

The uniqueness of Haar measure and set theory , Coll. Math. 74 (1997), 109-121. <

cited in:

Strong Fubini properties of ideals , Fund. Math. 159 (1999), 135-152. (with I. Reclaw)

cited in:

Fubini properties of ideals , Real Analysis Exchange 25(1999/00), no.2, 565-578. (with I. Reclaw)

cited in:

Extending Baire Property by countably many sets , Proc. Amer. Math. Soc. 129(2001), no.1, 271-278.

cited in:

Universally Meager Sets , Proc. Amer. Math. Soc. 129(2001), no.6, 1793-1798.

cited in:

Some set-theoretic aspects of measure theory, Cubo Matematica Educacional Vol. 3, no. 2 (2001), 75-88.

cited in:

Measures on algebraic-topological structures, Handbook of Measure Theory, ed. E. Pap, Elsevier 2002, 1091-1130.

cited in:

On a construction of universally small sets, Real Analysis Exchange 27(2) (2002), pp.1-6.

cited in:

Fubini properties for filter--related $\sigma$-ideals, Topology and its Applications 136/1-3 (2004), 239-249.

cited in:

On the uniqueness of measure and category \sigma-ideals on 2^{\omega}, Journal of Applied Analysis 13, No. 2 (2007), 249-257.

cited in:

Universally meager sets, II, Topology and its Applications 155 (2008), 1445-1449.

cited in:

On the complexity of the ideal of absolute null sets, Ukrainian Mathematical Journal, 64 (2012), no. 2, 275-276.

cited in:

On Borel mappings and sigma-ideals generated by closed sets (with R. Pol), Adv. Math. 231 (2012), no. 2, 651-663.

cited in: